# SDR MALA050836

- Difficulty date: November 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 17,059 hours, 16,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Iced
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UPLOCK UNSAFE LIGHT ON.  CYCLED GEAR.  AIR RETURN TO DSM, FOUND AND REMOVED ICE FROM MLG DOOR UPLOCK.
